# SDR AU000056

- Difficulty date: January 15, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Airbus A300 B4-622R
- Engine: Pwa PW4158
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601921250
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, N
- Precautionary procedure: C

## Discrepancy

(AUS) NR 1 ENGINE FIRE WARNING SYSTEM FAULTY.
